# SDR GTIA010096

- Difficulty date: April 6, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Vibration
- Location: Coockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

WITH AUTO PILOT ON, THERE IS A LOW FREQUENCY VIBRATION IN PATCH AXIS, PITCH SERVO OFF, NO VIBRATION.  NORMAL OPERATION.  OPS CHECK GOOD ON GROUND IAW DC-9 MM 22-10-00.  THIS CLEARS DMI NR 000165-1.  PLACARDS REMOVED.  (M)
